# SDR SWIA972562

- Difficulty date: May 7, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 12,918 hours, 17,923 cycles
- Engine: Pwa PW118B
- System (JASC): 4960 · APU Controls
- Part: Relay
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ELECTRICAL SMELL COMING FROM UNDERNEATH FIRST OFFICERS SHELF.  THE SHELF IS ALSO VERY HOT.  FOUND AP FEEDER PROTECTION RELAY WARM.  REPLACED APU FEEDER PROTECTION RELAY.  OPS CHECK OF APU AND GENERATOR GOOD.
